Two-step Maruyama schemes for nonlinear stochastic differential delay equations
- School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, 430074, China.
- School of Automation, China University of Geosciences, Wuhan, 430074, China.
- School of Mathematics and Statistics, South-Central University for Nationalities, Wuhan, 430074, China.
This work concerns the two-step Maruyama schemes for nonlinear stochastic differential delay equations (SDDEs). We first examine the strong convergence rates of the split two-step Maruyama scheme and linear two-step Maruyama scheme (including Adams-Bashforth and Adams-Moulton schemes) for nonlinear SDDEs with highly nonlinear delay variables, then we investigate the exponential mean square stability and exponential decay rates of the two classes of two-step Maruyama schemes. These results are important for three reasons: first, the convergence rates are established under the non-global Lipschitz condition; second, these stability results show that these two-step Maruyama schemes can not only reproduce the exponential mean square stability, but also preserve the bound of Lyapunov exponent for sufficient small stepsize; third, they are also suitable for the corresponding two-step Maruyama methods of stochastic ordinary differential equations (SODEs).
- Stochastic differential equations (SDEs)
- two-step Maruyama schemes
- strong convergence rate
- exponential mean square stability
Y. Ait-Sahalia, Testing continuous-time models of the spot interest rate, Rev. Financial Stud., 9 (1996), 385–426.
J.-H. Bao, C.-G. Yuan, Convergence rate of EM scheme for SDDEs, Proc. Amer. Math. Soc., 141 (2013), 3231–3243.
E. Beretta, V. Kolmanovskii, L. Shaikhet, Stability of epidemic model with time delays influenced by stochastic perturbations, Delay systems, Lille, (1996), Math. Comput. Simulation, 45 (1998), 269–277.
A. Bryden, D. J. Higham , On the boundedness of asymptotic stability regions for the stochastic theta method, BIT, 43 (2003), 1–6.
E. Buckwar, R. Horvath-Bokor, R. Winkler, Asymptotic mean-square stability of two-step methods for stochastic ordinary differential equations, BIT, 46 (2006), 261–282.
E. Buckwar, R. Winkler, On two-step schemes for SDEs with small noise , PAMM, 4 (2004), 15–18.
E. Buckwar, R. Winkler , Multistep methods for SDEs and their application to problems with small noise, SIAM J. Numer. Anal., 44 (2006), 779–803.
E. Buckwar, R. Winkler, Multi-step Maruyama methods for stochastic delay differential equations, Stoch. Anal. Appl., 25 (2007), 933–959.
W.-R. Cao, Z.-Q. Zhang, On exponential mean-square stability of two-step Maruyama methods for stochastic delay differential equations, J. Comput. Appl. Math., 245 (2013), 182–193.
C. W. Eurich, J. G. Milton , Noise-induced transitions in human postural sway, Phys. Rev. E, 54 (1996), 6681–6684.
D. J. Higham, Mean-square and asymptotic stability of the stochastic theta method, SIAM J. Numer. Anal., 38 (2000), 753–769.
D. J. Higham, X.-R. Mao, A. M. Stuart , Strong convergence of Euler-type methods for nonlinear stochastic differential equations, SIAM J. Numer. Anal., 40 (2002), 1041–1063.
D. J. Higham, X.-R. Mao, A. M. Stuart , Exponential mean-square stability of numerical solutions to stochastic differential equations, LMS J. Comput. Math., 6 (2003), 297–313.
D. G. Hobson, L. C. G. Rogers, Complete models with stochastic volatility, Math. Finance, 8 (1998), 27–48.
C.-M. Huang, Exponential mean square stability of numerical methods for systems of stochastic differential equations, J. Comput. Appl. Math., 236 (2012), 4016–4026.
C.-M. Huang, Mean square stability and dissipativity of two classes of theta methods for systems of stochastic delay differential equations, J. Comput. Appl. Math., 259 (2014), 77–86.
M. Hutzenthaler, A. Jentzen , Numerical approximations of stochastic differential equations with non-globally Lipschitz continuous coefficients, Mem. Amer. Math. Soc., 236 (2015), 99 pages.
P. E. Kloeden, E. Platen, Numerical solution of stochastic differential equations, Applications of Mathematics (New York), Springer-Verlag, Berlin (1992)
M.-Z. Liu, W.-R. Cao, Z.-C. Fan, Convergence and stability of the semi-implicit Euler method for a linear stochastic differential delay equation, J. Comput. Appl. Math., 170 (2004), 255–268.
A. Longtin, J. G. Milton, J. E. Bos, M. C. Mackey, Noise and critical behavior of the pupil light reflex at oscillation onset, Phys. Rev. A, 41 (1990), 6992–7005.
X.-R. Mao, Stochastic differential equations and their applications, Horwood Publishing Series in Mathematics & Applications, Horwood Publishing Limited, Chichester (1997)
G. N. Milstein, Numerical integration of stochastic differential equations, Translated and revised from the 1988 Russian original, Mathematics and its Applications, Kluwer Academic Publishers Group, Dordrecht (1995)
G. N. Milstein, M. V. Tretyakov , Stochastic numerics for mathematical physics, Scientific Computation, Springer- Verlag, Berlin (2004)
Y. Saito, T. Mitsui , Stability analysis of numerical schemes for stochastic differential equations, SIAM J. Numer. Anal., 33 (1996), 2254–2267.
T. Sickenberger, Mean-square convergence of stochastic multi-step methods with variable step-size , J. Comput. Appl. Math., 212 (2008), 300–319.
P. K. Tapaswi, A. Mukhopadhyay, Effects of environmental fluctuation on plankton allelopathy, J. Math. Biol., 39 (1999), 39–58.
A. Tocino, M. J. Senosiain, Asymptotic mean-square stability of two-step Maruyama schemes for stochastic differential equations, J. Comput. Appl. Math., 260 (2014), 337–348.
X.-J. Wang, S.-Q. Gan, The improved split-step backward Euler method for stochastic differential delay equations, Int. J. Comput. Math., 88 (2011), 2359–2378.
X.-J. Wang, S.-Q. Gan, D.-S. Wang , A family of fully implicit Milstein methods for stiff stochastic differential equations with multiplicative noise, BIT, 52 (2012), 741–772.
F.-K. Wu, X.-R. Mao, K. Chen, The Cox-Ingersoll-Ross model with delay and strong convergence of its Euler-Maruyama approximate solutions, Appl. Numer. Math., 59 (2009), 2641–2658.
X.-F. Zong, F.-K. Wu , Choice of \(\theta\) and mean-square exponential stability in the stochastic theta method of stochastic differential equations, J. Comput. Appl. Math., 255 (2014), 837–847.
X.-F. Zong, F.-K. Wu, C.-M. Huang, Convergence and stability of the semi-tamed Euler scheme for stochastic differential equations with non-Lipschitz continuous coefficients, Appl. Math. Comput., 228 (2014), 240–250.
X.-F. Zong, F.-K. Wu, C.-M. Huang, Preserving exponential mean square stability and decay rates in two classes of theta approximations of stochastic differential equations, J. Difference Equ. Appl., 20 (2014), 1091–1111.
X.-F. Zong, F.-K. Wu, C.-M. Huang, Theta-Euler schemes for SDEs with non-global Lipschitz continuous coeffcients, , (Submitted),